MathSciNet Relay Station
MathSciNet bibliographic data
MR1444478 (98h:49049) 49Q20 (53C42 58E12)
Duzaar, Frank; Steffen, Klaus Existence of hypersurfaces with prescribed mean curvature in Riemannian manifolds. Indiana Univ. Math. J. 45 (1996), no. 4, 1045–1093.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement